BeRMS taxon details

Checked: verified by a taxonomic editorParapleustinae Bousfield & Hendrycks, 1994

549297  (urn:lsid:marinespecies.org:taxname:549297)

accepted
Subfamily
marine
Lowry, J. (2010). Parapleustinae Bousfield & Hendrycks, 1994. In: Horton, T.; Lowry, J.; De Broyer, C.; Bellan-Santini, D.; Coleman, C. O.; Corbari, L.; Daneliya, M.; Dauvin, J-C.; Fišer, C.; Gasca, R.; Grabowski, M.; Guerra-García, J. M.; Hendrycks, E.; Hughes, L.; Jaume, D.; Jazdzewski, K.; Kim, Y.-H.; King, R.; Krapp-Schickel, T.; LeCroy, S.; Lörz, A.-N.; Mamos, T.; Senna, A. R.; Serejo, C.; Sket, B.; Souza-Filho, J. F.; Tandberg, A.H.; Thomas, J.; Thurston, M.; Vader, W.; Väinölä, R.; Vonk, R.; White, K.; Zeidler, W. (2017). World Amphipoda Database. Accessed through: VLIZ Belgian Marine Species Consortium (2010 onwards). The Belgian Register of Marine Species at http://marinespecies.org/berms/aphia.php?p=taxdetails&id=549297 on 2017-12-11

Date
action
by
2010-12-01 07:38:59Z
created

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


identification resource Bousfield E.L. & Hendrycks E.A. (1995). The Amphipod Family Pleustidae on the Pacific Coast of North America. Part III. Subfamilies Parapleustinae, Dactylopleustinae and Pleusirinae: Systematics and Distributional Ecology. Amphipacifica, 2, 1, 65-133. [details]  Available for editors  PDF available